# SDR CALA2013112293204

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 42,422 hours, 17,431 cycles
- Engine: Iae V2522A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI CREW REPORTS GROANING SOUND FROM NLG AREA.  NEED TO PERFORM LUBRICATION OF THE INNER PART OF THE NLG SHOCK STRUT.  5 CYCLE LIMIT OK TO CONTINUE.
